Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lukitacarbonero

The Regimen worked before but now it seems like it does not

Recommended Posts

Posted (edited)

Hi, I started with the Acne.org Regimen two years ago to treat my acne, and it cleared my skin succesfully. After like a year or so I stopped because I got confident and thought I could manage it, and wanted to save some money (Im dumb). Also I didn't like the smell. Anyway, I stayed more or less clear for several months after quiting, but I noticed the acne was coming back so I started with the regimen again 5 and a half weeks ago. It wasn't too bad, but I didn't want it to get worse. The thing is that I feel like I am not getting progress now, actually I think the opposite is happening. The first time it cleared my face in a little more than a month, but now I am past that and still getting new acne forming, and the old acne hasn't improved much, plus the redness, so I think I am looking worse than I did 6 weeks ago. Is this normal? How much time should I give the Regimen until I try something else?. 

Edited by lukitacarbonero
Spelling

Share this post


Link to post
Share on other sites

Lukit

You probably now have fungal acne, not ordinary acne, and that why the regime for ordinary acne is not clearing your "acne".

Fungal acne is caused by taking antibiotics and some other meds. You can get rid of the fungal acne by doing the following -

1. Buy clotrimazole topical antifungal cream and apply it to the areas with "acne" 2-3 times a day. Topical antifungal creams are TOTALLY safe and some/most (depending on country) are available without a prescription.

2. Wash your hair in an antidandruff shampoo.

3. Do NOT apply any moisturisers or organic oils to the areas with acne.

If you get back to me with answers to the questions below, I can provide targeted information to control your "acne" ..

Have you taken antibiotics or other meds. If you have taken antibiotics, which ones ?

Do you have one or more of the following (as well as the acne) - white coating on your tongue, dandruff, flaking skin, toenail fungus, itchy and/or painful skin, red rash/es, unexplained tiredness, headaches, "brain fog", stomach or gut problems, sinus problems.

I am happy to hear back from you.

 

 
  •  

Share this post


Link to post
Share on other sites

Thank you for your answer.

No, I haven't been taking antibiotics or other meds. I do have white coating on my tonge though, and some small red rashes in the face. Also some flaking skin and itchiness that I attributed to the regimen. Also I have had stomach problems. I have sinus problems often but that has been the case for a lot of time now, including the time when the regimen cleared the acne, and before of that too. No toenai fungus, dandruff, tireness, headaches or brain fog.

I have a question, if I started treating the fungal acne with the antifungal cream, how much time would pass before seeing improvement? I  don't mean get clear, just see improvement so I can tell it is working. I am afraid of quiting the regimen and having to start over, losing a lot of time. 

Share this post


Link to post
Share on other sites

Lukit

With those symptoms, you definitely have fungal acne. Red rashes, a white tongue and stomach problems (plus acne) are caused by candida fungus (also called thrush).

There is no point in trying to treat fungal acne with treatments for ordinary acne. Doing so will only make the "acne" worse, as you have found.

1. Buy clotrimazole topical antifungal cream (often sold as canesten) and apply it to the areas with "acne" 2-3 times a day. Topical antifungal creams are TOTALLY safe and clotrimazole cream is available without a prescription. If you can get it, also buy some nystatin antifungal cream (often sold as mycostatin) and apply  that to the areas with "acne" along with the clotrimazole cream.

2. Wash your hair in an antidandruff shampoo.

3. Keep your skin dry as fungus loves moisture.

The ''acne" should start to clear in 1-2 weeks, but you will probably need to apply the antifungal creams for longer than that.

Your stomach problems are most likely caused by candida overgrowth in your gut. Buy some oral Nilstat (which is very safe) and swish that around your mouth and swallow it (you are supposed to swallow it). The ora Nilstat should fix your stomach problems in a few days. If you cannot get oral Nilstat, I can suggest some alternatives.

I look forward to hearing back from you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×